An extension of the Banach-Stone theorem

Mohammed Bachir 1
1 Equations d'evolution
SAMM - Statistique, Analyse et Modélisation Multidisciplinaire (SAmos-Marin Mersenne)
Abstract : We establish an extension of the Banach-Stone theorem to a class of isomorphism more general than isometries in a non compact framework. Some applications are given. In particular, we give a canonical representations of some (not necessarily linear) operators between product of function spaces. Our results are established for abstract class of function spaces included in the space of all continuous and bounded functions defined on a complete metric space.
Document type :
Journal articles
Complete list of metadatas

https://hal-paris1.archives-ouvertes.fr/hal-01552157
Contributor : Mohammed Bachir <>
Submitted on : Friday, June 30, 2017 - 8:52:28 PM
Last modification on : Monday, November 5, 2018 - 3:02:48 PM

Identifiers

  • HAL Id : hal-01552157, version 1

Collections

Citation

Mohammed Bachir. An extension of the Banach-Stone theorem. Journal of the Australian Mathematical Society, 2018, 105 (1), pp.1-23. ⟨hal-01552157⟩

Share

Metrics

Record views

227